# SDR ASAA2017082421728

- Difficulty date: August 24, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 17,655 hours, 5,804 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 11383
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 24,605 hours, 10,609 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BLEED AIR INDICATOR NEVER MOVED FROM 0 PSI CABIN TEMP SLOWLY ROSE. TEMP CONTROLLER AT FULL COLD TO REACH 30 DEG C BY END OF RUNWAY AND SUPPLY DUCTS HELD ABOUT 23 DEG C. AIR CONDITIONING RAM AIR VALVE LEFT CB P6-4 A7 POPPED. GROUNDED - YES. DURING INITIAL EVAL, FOUND C/B A7 ON P6-4 TO BE A/C BLEED AIR VALVES LEFT NOT RAM AIR VALVE AS WRITTEN UP. ACCOMP ALT DEACTIVATION CH5, TB3, IT'S 8 & 9. NR 1 ENG FAN & COWLS OPENED. RESET C/B P6-4 A7 REF AMM 20-60-01. C/B POPPED AFTER APPROX 5 SECONDS. REF WDM 36-11-11, DISCONNECTED DP1102 FROM NR 1 ENG BLEED AIR REG. RESET BREAKER, C/B REMAINS SET. RE-CONNECTED DP1102 & RESET C/B. C/B REMAINS SET. REMOVED & REPLACED MW0311 HARNESS REF AMM 73-21-06. OPS CK GOOD REF AMM 73-21-00. REPLACED BLEED AIR REGULATOR REF AMM 36-11-03. C/B REMAINED IN. ALT DEACTIVATION PROC REVERSED. C/B P6-4 A7 RESET & TAG REMOVED.
